Previous |  Up |  Next


Title: A class of polynomials (English)
Author: Schinzel, Andrzej
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 41
Issue: 3
Year: 1991
Pages: 295-298
Category: math
MSC: 11C08
MSC: 11R09
idZBL: Zbl 0755.11008
idMR: MR1126666
Date available: 2009-09-25T10:32:25Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] KOREC I.: Palindromic squares for various number system bases.(To appear.) Zbl 0755.11004, MR 1126663


Files Size Format View
MathSlov_41-1991-3_9.pdf 333.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo